Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Why do I puke blood ? I have abdominal pains, digesting problem .

Hi, I am a 23 year old, white female. Quick history. I occasionally have minor issues with digesting complex foods, milk, etc...Stomach pains ( upset stomach ) are quite normal for me after a meal . I take birth control (Sprintec) and an antidepressant (Citalopram 20 mg) on a daily basis. I am currently experiencing abdominal pains, mostly on my lower left side near my descending colon(?), occasionally it migrates to above my uterus and also on the right side. I am also quite bloated. These are not menstrual cramps. I am very weak and nauseous majority of the time. I have expelled blood with my bowel movements last on Thursday and Friday of last week. I went to the emergency room last Friday when the pain on my left side became unbearable. As usual, the doctors couldn t have cared any less with regards to finding a reasonable explanation to my pain(s). My blood and urine tests came back clean, as did the CT scan of my abdomen/pelvic area. They gave me some painkillers, antibiotics, anti-nausea medicine. (Dicylcomine, Hydroco, Promethazine, and Ciprofloxacn) The newest thing is that I am burping/puking blood or bile?? The color is a dark brown and a little chunky. This did also occur when I was about to leave the ER. Thank you in advance for any insight or direction to my problems!
Asked On : Thu, 31 Mar 2011
Answers:  1 Views:  144
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
most probably you are having some acute g i infection
it may be dysentery
with ciprofloxacin you should take ornidazole 500mg twice daily
rabezol d to take once daily
vibact d s once daily
get your stool examined and consult physician soon
Answered: Thu, 31 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor